# SDR SIMA961691

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371AE
- Make and model: Saab 340B
- Aircraft serial: 340B371
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SGF - FLT 3654 - DURING CLIMB-OUT, CREW REPORTED A BANG FOLLOWED BY NR 2 ENGINE SHUTDOWN.  AIRCRAFT LANDED WITHOUT INCIDENT IN SGF.  MX REPLACED ENGINE.  OPS CHECKS AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  FAILED ENGINE BEING SENT TO STROTHERS FOR TEARDOWN AND EVALUATION.  (M)
